Nigerian Actress Didi Ekanem Hospitalized After Using Malaria Medicines

Nigerian actress Didi Ekanem is currently hospitalized due to some medicines she used in other to treat malaria.

The actress took to her social media page where she shared a video of herself on the hospital bed and noted that she landed at the hospital due to the effect of the medicines she took.

Read Also: Lil Wayne Reportedly Dumped By Girlfriend Over Trump’s Endorsement

The film star noted that the medicine she consumed made her feel dizzy and she couldn’t feel herself for a long time. She added that she is still feeling uncomfortable but getting better gradually.

She said:”This past one week has been hell on earth for me. From taking malaria medicine to landing in the hospital due to the adverse effect of the medicines. I was so high, I mean very high, dizzy and very drowsy I literally couldn’t feel my legs.”

“Felt like I was walking on air the whole time. 3 bags of drip and still can’t feel myself. Some malaria medicines are very dangerous, one needs to be careful with these medicines. Even as I type this, I still dey feel like who smoke but thank God I’m a bit strong and better now. Can’t wait for the medicine to wear off so I can get back myself. Thank God for good neighbours o…”

Screenshot from the video:

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.